# SDR SIMA20150328004

- Difficulty date: March 28, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 29,436 hours, 20,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY FLOODLIGHT INOPERATIVE AT ROW 10.   SPLICED WIRE IAW ESPM 20-44-00 OPS TEST GOOD IAW MM 33-51-00.
